# SDR AU990959

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING AREAS:  1.   BULKHEAD WEB LHS AT WL 218 - CRACK LENGTH 15 MM (0.590 INCHES).   2.   LT AND RT CHORDS AT WL 207 FLOOR LEVEL FOUND DURING ULTRASONIC INSPECTION IAW ER B73-53-1-39D.
